# SDR VNAA2020011419906

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,260 hours, 30,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR STIFFENER FOUND TO BE CRACKED.   REMOVED UNSERVICEABLE PAX DOOR AFT WEB STIFFENER IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR AFT WEB STIFFENER IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE POWER ASSIST MOTOR STIFFENER IAW SRM 51-42-06-001-001-A01.   PERFORMED OPS TEST OF THE PAX DOOR POWER ASSIST MOTOR IAW AMM 52-11-08-710-801-A01 OPS TESTED GOOD.
